# SDR DALA2017051803998

- Difficulty date: May 18, 2017
- Submitted: May 18, 2017
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 60,134 hours, 46,961 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Spoilers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GROUND SPOILERS FITTING AT LT WING.  GROUND SPOILERS FITTING AT THE LT WING WAS REPLACED IAW SRM 51-30-2, 51-30-5, AND DWG 5936824 REV CC.
